Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

Genel Görünüm


Publications in International Scientific Journals(last two years)

2024
20. Abdullayev, F.; Savchuk, V. Fejer-Type Posıtıve Operator Based on Takenak-Malmquıst System on Unıt Cırcle. J. MATH. ANAL. APPL., 2024, 529, 127298-127298.
https://doi.org/10.1016/j.jmaa.2023.127298
19. Küçükaslan, M.; Temizsu, F.; çınar, M.; Aydın, A. . FILOMAT, 2024, 38, 1595-1611.
10.2298/FIL2405595K
18. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, 3467-3492.
10.2298/FIL2410467D
17. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, 3493-3522.
10.2298/FIL2410493D
16. Bayındır, H.; Değer, U. . MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2024, 18, 37-45.
15. Değer, U.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2024, 48, 713-733.
14. Tunç, T.; Erdem, A. . FILOMAT, 2024, 38, 8-.
10.2298/FIL2402523T
13. şimşek, D.; Oğul, B.; Abdullayev, F. Dynamical Behavior of Solution of Fifteenth-Order Rational Difference Equation. FILOMAT, 2024, 38, 997-1008.
10.2298/FIL2403997S
12. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, -.
11. Değer, U.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2024, 48, -.
10. şimşek, D.; Oğul, B.; Abdullayev, F. Dynamical Behavior of Rational Difference Equation x_{n+1}=((x_{n-13})/(±1±x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9}x_{n-11}x_{n-13})). UKR. MATH. J., 2024, 76, -.
9. Küçükaslan, M.; Aydın, A. . HACETTEPE UNIVERSITY, 2024, , -.
10.15672/hujms.1322652
2023
8. Abdullayev, F.; Savchuk, V.; Savchuk, M. BEST APPROXIMATION-PRESERVING OPERATORS OVER HARDY SPACE. ANALYSIS AND MATHEMATICAL PHYSICS, 2023, 13, 1-19.
10.1007/s13324-023-00825-7
7. özkartepe, N.; Imaş kızı, M.; Abdullayev, F. Bernstein-Nikolskii-Markov-Type Inequalities for Algebraic Polynomials in a Weighted Lebesgue Space. FILOMAT, 2023, 37, 5701-5715.
6. Hejduk, J.; Küçükaslan, M.; Loranty, A. . WALTER DE GRUYTER GMBH, 2023, 0, -.
10.1515/gmj-2023-2096
2022
5. Abdullayev, F.; Gün, C. BERNSTEIN-WALSH TYPE INEQUALITIES FOR DERIVATIVES OF ALGEBRAIC POLYNOMIALS. BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2022, 59, 145-72.
4. Abdullayev, F.; Imaş kızı, M. . APPLIED MATHEMATICS IN SCIENCE AND ENGINEERING, 2022, 30, 249-282.
10.1080/27690911.2022.2056170
3. özkartepe, N.; Gün, C.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2022, 46, 2572-2609.
10.55730/1300-0098.3289
2. Küçükaslan, M.; Dovgoshey, O. . ANNALS OF COMBINATORICS, 2022, , 613-642.
10.1007/z00026-22-00581-8
1. Abdullayev, F.; Imaş kızı, M. . UKRAINIAN MATHEMATICAL JOURNAL, 2022, 74, 664-684.
10.1007/s11253-022-02093-3

"A World University In The Light of Science and Modernity"